MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC SENSE; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC SENSE; CATHETER, STRAIGHT
Model Number 41612
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The examination of the six returned catheters showed that the catheters got stuck to the packaging.The user is concerned that the device is linked with an infection.The manufacturer has not been able to establish any relation between the device and the reported harm (infection), but it could not be excluded that there is a relationship between the device and the infection.It is unknown whether the user used the catheter or not.The manufacturer has made unsuccessful attempts to receive more information regarding this incident and the severity of infection, but the user does not want to provide any additional information.No actions are considered to be required.This type of deficiency is considered to be easy to detect prior to use of the device.Sterilization dose has been substantiated by dose auditing studies and bioburden levels are routinely monitored and have been within specification.Should additional information be received, a follow-up report will be filed.
 
Event or Problem Description
According to the reporter, the catheter was stuck to the foil in the package and upon removal from the package, the foil was physically removed.The user is concerned that this could be linked with an infection, but does not want to provide any further information regarding this incident.It is not known whether the use used the catheter or not.

Brand Name
LOFRIC SENSE
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
mölndal, sweden SE-43 121
SW  SE-43121
MDR Report Key7132814
Report Number3009632672-2017-00007
Device Sequence Number19160158
Product Code EZD
UDI-Device Identifier07392532086366
UDI-Public07392532086366
Combination Product (Y/N)N
PMA/510(K) Number
K123751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number41612
Device Catalogue Number41612
Device Lot Number406116
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;